Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taking birth control. Had periods, belly looks bigger. Pregnancy test negative. Suggestion?

i was on birth control and at the end of july i started feeling like i was pregnant and my belly got bigger so i stop taking them well i had two period in sept and i missed last month and i have started yet i took home pegnancy test and it said no but i look like im pergnant and im sick to my belly and i done this with my last one can u help me
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
If the pregnancy tests are negative and and if you are getting periods there is no possibility of pregnancy.
There are two reasons why your belly may be looking big.
1. What is your age? May be you are putting on belly fat. In that case, you need to exercise well.
2.Please get an ultrasound done. Sometimes the presence of ovarian cyst or fibroid uterus( smooth muscle swelling of uterus) can cause the belly to look bigger.
I hope I have answered to your satisfaction.
Answered: Thu, 2 Apr 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor